| Model Number |
30160H1 |
| Medical Device Problem Codes |
Material Separation (1562); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the black ring has fallen off.No negative impact in state of health reported.
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Additional information: the affected items have not yet been returned for further investigation.Without the physical return of the defective products, a precise analysis of the cause is not possible.An inspection of the affected batches did not reveal any abnormalities or a recurrence of similar problems.According to the failure description, the defect affects the black id ring on the shaft of the cannula.Possible causes for the detachment or breakage of this ring could be: material fatigue due to aggressive processing: improper or excessive cleaning or disinfection can lead to premature aging of the material, causing the plastic to become brittle.· mechanical impact: an impact or blow could have caused the ring to break.· incorrect operation or improper handling: use that does not comply with the specifications may also cause the defect.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Product was evaluated on oct.20, 2025.Investigation: the items have now been returned so that an investigation could be carried out.A review of the affected batches revealed no abnormalities or recurrences of similar problems.Only one comparable isolated case was documented three years ago - in this case, the plastic marking ring was also broken.As can be seen on the returned items, the defect affects the black id ring on the shaft of the cannula.Possible causes for this ring coming loose or breaking could be: material fatigue due to aggressive processing: improper or excessive cleaning or disinfection can lead to premature aging of the material, causing the plastic to become brittle.Mechanical impact: an impact or blow could have caused the ring to break.Incorrect operation or improper handling: use that does not comply with the specifications can also lead to the defect.Conclusion: within twelve months, the black plastic ring (id ring) came loose on three different type 30160h1 cannulas at the customer's premises.This could indicate material fatigue due to aggressive cleaning, mechanical impact, or improper handling.An inspection of the returned products as well a review of the production batches revealed no systematic errors.The product return date was originally reported under a cross-referenced case · (b)(4).A supplemental report to reflect the product return date was accidendlty ommited.Therefore, this evaluation report has the aware date of aug.18, 2025.The event is filed under internal karl storz complaint id: (b)(4).